# SDR ALG2004F00020

- Difficulty date: April 20, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 23078032
- Part serial: JGALM0258
- Condition: Unserviceable
- Location: Fuel System
- Part time: 3,820 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FUMES WERE NOTED IN THE AFT RT PORTION OF THE PASSENGER COMPARTMENT.  NOTED TO BE STRONG, SO DIVERTED TO HAVE IT CHECKED.  MAINTENANCE REMOVED HAD BIN AND FUEL VALVE ACCESS PANEL.  WITH BATTERY POWER ON, BOOST PUMPS RUNNING AND FUEL VALVE OPEN NOTED HEAVY FUEL DRIP ALMOST STREAMING FOR HMU CASE DRAIN.  ENGINE PAN ACCUMULATING FUEL AND SEEPAGE CAUSING VAPORS IN HAT BIN AREA.  REMOVED UNSERVICEABLE HMU, PART ON ORDER.
